Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Injective and projective Heyting algebras


Authors: Raymond Balbes and Alfred Horn
Journal: Trans. Amer. Math. Soc. 148 (1970), 549-559
MSC: Primary 06.60
DOI: https://doi.org/10.1090/S0002-9947-1970-0256952-1
MathSciNet review: 0256952
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Birkhoff, Lattice theory, 3rd ed., Amer. Math. Soc. Colloq. Publ., vol. 25, Amer. Math. Soc., Providence, R. I., 1967. MR 37 #2638. MR 0227053 (37:2638)
  • [2] H. B. Curry, Foundations of mathematical logic, McGraw-Hill, New York, 1963. MR 26 #6036. MR 0148529 (26:6036)
  • [3] P. R. Halmos, Lectures on Boolean algebras, Van Nostrand Math. Studies, no. 1, Van Nostrand, Princeton, N. J., 1963. MR 29 #4713. MR 0167440 (29:4713)
  • [4] J. C. C. McKinsey and A. Tarski, On closed elements in closure algebras, Ann. of Math. (2) 47 (1946), 122-162. MR 7, 359. MR 0015037 (7:359e)
  • [5] I. Nishimura, On formulas of one variable in intuitionistic propositional calculus, J. Symbolic Logic 25 (1960), 327-331. MR 26 #25. MR 0142456 (26:25)
  • [6] H. Rasiowa and R. Sikorski, The mathematics of metamathematics, Monogr. Mat., Tom 41, PWN, Warsaw, 1963. MR 29 #1149. MR 0163850 (29:1149)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 06.60

Retrieve articles in all journals with MSC: 06.60


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1970-0256952-1
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society